# SDR VNAA0708011

- Difficulty date: August 20, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 7,438 hours, 7,591 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 70717005
- Condition: Separated
- Location: Lt Mlg
- Part time: 106 hours, 130 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING LANDING ROLLOUT RECEIVING A WOW INPUT CAUTION AND A PROX SYSTEM FAULT STATUS MESSAGES.  MAINTENANCE INSPECTED AND FOUND THE LEFT HAND INBOARD MAIN TIRE TREAD HAD SEPARATED FROM THE WHEEL ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE MAIN TIRE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE INSPECTED AND FOUND THE AIRCRAFT SAFE FOR FERRY FLIGHT TO DAYTON.  MAINTENANCE REMOVED AND REPLACED DAMAGED FLAP ASSEMBLY.  AIRCRAFT WAS RELEASED FOR SERVICE.
